Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Statistics, India, Volume 6 Issue 7, July 2017

Pages: 1038 - 1042

Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R

Soumyadip Das, Arjun Dutta

Share this article



Top